# SDR CALA2024081902230

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 78,462 hours, 34,025 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: D727540
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG PAGE 8920951, THE FUELER REPORTED THE FUEL CAP MISSING. CDL 28A ALREADY APPLIED FOR MISSING LANYARD. THE DEFERRAL LOG PAGE WAS UPDATED TO INCLUDE THE CAP.
